# SDR SWAA2022012530967

- Difficulty date: June 7, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 34,394 hours, 20,254 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192E HAS RIGHT FORWARD BRACKET BROKEN / REMOVED AND REPLACED FORWARD R/H BRACKET FOR PANEL 192E PER SRM 51-40-02.
